# SDR DALA2024091508990

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 76,430 hours, 35,901 cycles
- Engine: Cfmint CFM565A3
- Engine time: 53,162 hours, 27,341 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 0524
- Condition: Leaking
- Location: Apu
- Part time: 81,921 hours, 27,341 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DUE TO #1 IDG FAILURE AND APU UNABLE TO START.   REPLACED #1 IDG AND APU IGNITOR.
